# SDR SWAA051034

- Difficulty date: April 8, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 43,694 hours, 38,785 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323478
- Part serial: 1241
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE PRESSURE INDICATING LOW.  REMOVED AND REPLACED SLIDE PER MM.
